# SDR ASOA06098

- Difficulty date: January 17, 2006
- Submitted: February 7, 2006
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10163
- Engine: Ge CF348C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE FORWARD AND AFT PASSENGER DOOR SIDEWALL, AT THE HANDRAIL SUPPORT BRACKET, WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REPAIRED THE FORWARD AND AFT PASSENGER DOOR SIDEWALL, AT THE HANDRAIL SUPPORT BRACKET, IAW REO 670-52-11-104.  (K)
